# SDR HNAA2017010600008

- Difficulty date: January 6, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 58,487 hours, 65,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LOWER SIDEWALL LIGHT IS INOPERATIVE AT ROW 1.  REMOVED AND REPLACE THE BULB. OPS CHECKED GOOD.
